# SDR RAIA950804

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,307 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - LEFT BRAKE GRABS.  MAINTENANCE REPLACED LEFT MAXARET UNIT ON LEFT BRAKE.  TAXI CHECK GOOD.  (M)
